# SDR SWIA200617265

- Difficulty date: October 11, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 17,534 hours, 24,819 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38003762
- Part serial: P453
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 13,153 hours, 18,165 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STARTED APU WITH GENERATOR ON AND BLEED ON AND COCKPIT FILLED WITH SMOKE.  BOTH PACKS WERE OFF.  REPLACED APU IAW MM 49-00-02 AND RII 49-300-1000.  OPERATIONAL CHECKS GOOD.
